Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2015, 7:52 PM MDT for Cherry County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2015, 7:52 PM MDT (01:52 UTC)
- Expired
- Jun 2, 2015, 8:30 PM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 70 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1700 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
471
WUUS53 KLBF 030152
SVRLBF
NEC031-030230-
/O.NEW.KLBF.SV.W.0050.150603T0152Z-150603T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
752 PM MDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 830 PM MDT/930 PM CDT/
* AT 750 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES
SOUTHWEST OF MERRITT RESERVOIR DAM...AND MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MERRITT RESERVOIR DAM AND HIGHWAY 97 CROSSING THE NORTH LOUP RIVER.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 89 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4268 10068 4232 10066 4237 10126 4262 10126
TIME...MOT...LOC 0152Z 269DEG 35KT 4249 10111
HAIL...1.50IN
WIND...60MPH
$$
MARTIN2 follow-up statements
204
WWUS53 KLBF 030210
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM MDT TUE JUN 2 2015
NEC031-030230-
/O.CON.KLBF.SV.W.0050.000000T0000Z-150603T0230Z/
CHERRY NE-
810 PM MDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 830 PM MDT/930 PM CDT/...
AT 809 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
MERRITT RESERVOIR DAM...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CHERRY COUNTY.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 89 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4236 10116 4263 10116 4268 10068 4232 10066
TIME...MOT...LOC 0210Z 269DEG 35KT 4249 10087
HAIL...1.00IN
WIND...60MPH
$$
MARTIN018 WWUS53 KLBF 030225 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 825 PM MDT TUE JUN 2 2015 NEC031-030235- /O.EXP.KLBF.SV.W.0050.000000T0000Z-150603T0230Z/ CHERRY NE- 825 PM MDT TUE JUN 2 2015 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHERRY COUNTY WILL EXPIRE AT 830 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. LAT...LON 4236 10116 4263 10116 4268 10068 4232 10066 TIME...MOT...LOC 0225Z 269DEG 35KT 4249 10067 $$ MARTIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:44 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 2, 5:44 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 644 PM CDT TUE JUN 2 2015 .SYNOPSIS... ISSUED AT 315 PM CDT TUE JUN 2 2015 AT H5 CLOSED LOW OVER NORTHEAST CONUS WITH ANOTHER CLOSED LOW AND ASSOCIATED TROUGH INTO THE SOUTHEAST CONUS CENTERED OVER KENTUCKY. RIDGING INTO THE SOUTHERN AND CENTRAL PLAINS FROM NORTHERN MEXICO TO IOWA. TROUGH OVER THE PACIFIC NORTHWEST. SURFACE LOW PRESSURE OVER MOBRIDGE SD WITH TROUGH AXIS SOUTHWARD ALONG THE KANSAS && .UPDATE... ISSUED AT 350 PM CDT TUE JUN 2 2015 UPDATED FORECAST TO REFLECT SEVERE THUNDERSTORM WATCH FOR NORTHWEST NEBRASKA. && .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY) ISSUED AT 315 PM CDT TUE JUN 2 2015 FORECAST CHALLENGE IS POPS. A SEMISTATIONARY FRONT MOVES SOUTHEAST TONIGHT TO EXTEND NORTHEAST TO SOUTHWEST THROUGH WESTERN NEBRASKA WEDNESDAY MORNING. MODELS ARE IN FAIR AGREEMENT ALTHOUGH LOW CONFIDENCE EXISTS ON THE AREAL EXTENT OF CONVECTION REALIZED. PRECIPITABLE WATER RATIOS ARE NEAR AN INCH IN THE SOUTHWEST TO OVER 1.5 INCHES IN THE FAR NORTH CENTRAL TONIGHT INTO WEDNESDAY MORNING. THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL. THIS EVENING AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST TO ACROSS THE NORTHERN PANHANDLE BY 7 PM CDT. THUNDERSTORMS SHOULD DEVELOP AS SURFACE HEATING AIDS IN FURTHER DESTABILIZING THE ATMOSPHERE. THE CHANCE FOR THUNDERSTORMS WILL EXTEND THROUGH 9 PM THAN STORM BECOMING MORE ELEVATED THROUGH MIDNIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGHOUT THE FORECAST AREA THROUGH TONIGHT. OVERNIGHT BOUNDARY LAYER MOISTURE DEEPENS WITH THE EXPECTATION THAT STRATUS WILL DEVELOP AND EXPAND AS CONVECTION MOVES EASTWARD. TEMPERATURES BY DAYBREAK WEDNESDAY WILL FALL INTO THE MIDDLE 50S OVER THE EASTERN PANHANDLE RANGING TO THE MID 60S NORTH CENTRAL. WEDNESDAY THE FRONT WILL REMAIN THE FOCUS FOR STORM DEVELOPMENT AS IT MOVES EAST ACROSS THE STATE AND DRAWS MOISTURE NORTHWEST. THE NAM IS FASTER MOVING THE FRONT SOUTH WITH FORECAST TRENDED TOWARD THE ECMWF AND GFS BLEND. THE CHANCE FOR SEVERE WEATHER REMAINS WITH A HIGHER THREAT FOR SEVERE THUNDERSTORMS OVER SOUTHWEST NEB. TEMPERATURES WEDNESDAY WILL BE DOWN A FEW DEGREES FROM TODAY AS LOW CLOUDS AND STRATUS START THE DAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT TUE JUN 2 2015 MODELS IN FAIR AGREEMENT IN MID TERM WITH SUBTLE DIFFERENCES IN THE EXTENDED AS FAR AS UPPER PATTERN. WEDNESDAY EVENING SHOULD SEE ONGOING SEVERE WEATHER ESPECIALLY OVER SOUTHWEST NEBRASKA. ALL DEPENDS ON THE PROGRESSION OF THE FRONTAL BOUNDARIES AND THE PLACEMENT OF SURFACE LOW OVER NORTHWEST KANSAS. DIFFLUENCE ALOFT, 30KT LOW LEVEL JET AND SURFACE UPSLOPE FLOW WILL ALL CONTRIBUTE TO FAVORABLE WIND PROFILES. 1500-3000 JKG2 SURFACE BASED CAPE AND A STRONG MID LEVEL WAVE MOVING THROUGH SOUTHWEST FLOW EARLY EVENING AND OVER NIGHT. GFS AND EC DEVELOPING MCS WITH HEAVY RAIN. HAVE RETAINED LIKELY POPS OVER WESTERN NEBRASKA. BOUNDARY LIES ACROSS THE NEBRASKA PANHANDLE AGAIN ON THURSDAY AS SURFACE HIGH BUILDS INTO NORTHERN PLAINS WITH SURFACE LOW OVER SOUTHWEST KANSAS AND BOUNDARY ACROSS THE NEBRASKA PANHANDLE. DYNAMICS NOT AS STRONG BUT BOUNDARY INTERACTING WITH MID LEVEL ENERGY MOVING THROUGH SOUTHWEST FLOW ALOFT WILL SEE THUNDERSTORMS DEVELOP LATE AFTERNOON. TEMPERATURES COOLER BEHIND FRONTAL PASSAGE WEDNESDAY NIGHT WITH HIGHS IN THE 70S. CONTINUED COOL FRIDAY WITH HIGHS IN THE 70S. WARM FRONT LIFTS NORTH ACROSS WESTERN NEBRASKA THURSDAY NIGHT WITH UPSLOPE FLOW OVER THE NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA. SURFACE LOW OVER WESTERN KANSAS LIFTS NORTH THROUGH THE EVENING. STORMS DEVELOPING OVER THE HIGHER TERRAIN TO THE WEST AND THEN MOVING INTO WESTERN NEBRASKA OVER NIGHT. STORMS OVER NORTHERN NEBRASKA THOROUGH THE DAY ON SATURDAY AS A STRONG MID LEVEL WAVE MOVES INTO THE NORTHERN PLAINS. FOCUS WILL BE OVER NORTH AND NORTH CENTRAL NEBRASKA. SUNDAY WILL SEE ISOLATED SHOWERS AND THUNDERSTORMS. HIGHS IN THE 70S. WARMING INTO THE 80S MONDAY WITH BEST CHANCES FOR THUNDERSTORM DEVELOPMENT OVER NORTH CENTRAL NEBRASKA WITH A BACK DOOR COLD FRONT. HIGHS IN THE 80S AGAIN ON TUESDAY. CHANCES FOR THUNDERSTORMS ALONG THE SURFACE TROUGH AXIS TO THE WEST AND SPREADING EAST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 643 PM CDT TUE JUN 2 2015 THE THUNDERSTORM SYSTEM IN SOUTHWEST SOUTH DAKOTA AND THE NEBRASKA PANHANDLE IS EXPECTED TO BECOME BETTER ORGANIZED WITH THE RESULT BEING THAT WE HAVE HIGH CONFIDENCE THAT VTN AND ANW WILL GET THUNDERSTORMS BETWEEN 01Z AND 05Z WITH GUSTY WIND AND POSSIBLY SOME HAIL. AFTER THE STORMS PASS...EAST TO NORTHEAST WIND WILL BRING ABOUT A HIGH PROBABILITY OF CEILINGS BELOW 2000 FEET AGL BUT AT OR ABOVE 1000 FEET AGL. && .HYDROLOGY... ISSUED AT 315 PM CDT TUE JUN 2 2015 SLIGHT INCREASES ALONG THE SOUTH PLATTE RIVER OVER NIGHT WITH UPWARDS OF 1.5 TO 2 INCHES OF RAIN AROUND BIG SPRINGS LAST NIGHT. DO NOT EXPECT NORTH PLATTE TO RISE INTO FLOOD STAGE AGAIN. WILL CONTINUE THE FLOOD ADVISORY THERE. THE NORTH PLATTE RIVER ABOVE MCCONAUGHY CONTINUES IN FLOOD AND WILL SLOWLY FALL THROUGH THE WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...POWER SHORT TERM...KECK LONG TERM...POWER AVIATION...SPRINGER HYDROLOGY...KECK
Hazardous weather outlook, Jun 2, 4:14 AM MDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 AM CDT TUE JUN 2 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-031015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 514 AM CDT TUE JUN 2 2015 /414 AM MDT TUE JUN 2 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THE STRONGEST THUNDERSTORMS COULD CONTAIN VERY LARGE HAIL OF 2 INCH DIAMETER OR LARGER. AN ADDITIONAL THREAT FOR HEAVY RAINFALL WILL EXIST WITH ANY OF THE THUNDERSTORMS WHICH OCCUR. RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THIS WEEK. ON WEDNESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER SOUTHWEST NEBRASKA SOUTH OF A LINE FROM CHAPPELL TO NORTH PLATTE AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM ELLSWORTH IN SHERIDAN COUNTY TO SARGENT IN CUSTER COUNTY. THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. OVER SOUTHWEST NEBRASKA IN THE ENHANCED RISK AREA THERE IS ALSO THE POSSIBILITY FOR ISOLATED TORNADOES. ON THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FROM THE EASTERN PANHANDLE INTO SOUTHWEST NEBRASKA. LARGE HAIL...DAMAGING THUNDERSTORM WINDS AND HEAVY RAIN ARE ALL POSSIBLE. FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. THE POTENTIAL FOR HEAVY RAINFALL WILL EXIST THIS WEEK AND POSSIBLY NEXT WEEKEND...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING AND THIS RUNOFF COULD CAUSE RIVER LEVELS TO RISE IN SOME AREAS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM CDT (4 PM MDT). && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Local storm report, Jun 2, 6:03 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 S MERRIMAN 42.89N 101.70W
06/02/2015 E1.75 INCH CHERRY NE PUBLIC
&&
SNIVELYLocal storm report, Jun 2, 6:21 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL RUSHVILLE 42.71N 102.47W
06/02/2015 E1.50 INCH SHERIDAN NE PUBLIC
RELAYED VIA SOCIAL MEDIA
&&
SNIVELYSpecial weather statement, Jun 2, 6:41 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 641 PM MDT TUE JUN 2 2015 NEZ004-094-030130- SHERIDAN NE-WESTERN CHERRY NE- 641 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL 730 PM MDT... AT 638 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF MERRIMAN TO 9 MILES NORTH OF ELLSWORTH...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MERRIMAN... ELI... ARGO HILL... BILLYS LAKE... WOLF HILL... MORGAN LAKE... WATSON LAKE... BIG HILL... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD... HIGHWAY 61 CROSSING THE SNAKE RIVER... DIPPING VAT MEADOW... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 107 AND 153. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 196 AND 231. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MARTIN
Special weather statement, Jun 2, 7:30 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 730 PM MDT TUE JUN 2 2015 NEZ005-094-030215- EASTERN CHERRY NE-WESTERN CHERRY NE- 730 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 815 PM MDT/915 PM CDT/... AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELI TO 14 MILES NORTH OF WHITMAN...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NENZEL... KILGORE... CODY LAKE... CODY... SCHOOLHOUSE LAKE... SPECKEL MEIR LAKE... STEER CREEK CAMPGROUND... SEVENMILE HILL... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... HIGHWAY 97 CROSSING BIG CREEK... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 146 AND 183. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 176 AND 177. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 83 AND 97. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MARTIN
Local storm report, Jun 2, 7:31 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 9 NW HYANNIS 42.09N 101.89W
06/02/2015 E1.00 INCH GRANT NE PUBLIC
&&
SBAKERLocal storm report, Jun 2, 7:52 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 6 N HYANNIS 42.09N 101.76W
06/02/2015 E1.00 INCH GRANT NE PUBLIC
&&
SBAKERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jun 2, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 38 min |
| Jun 2, 7:56 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 49 min |
| Jun 2, 8:40 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 31 min |
| Jun 2, 10:42 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 48 min |
| Jun 2, 11:30 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.